Reducibility of Non-Resonant Transport Equation on \({\mathbb {T}}^d\) with Unbounded Perturbations

  • Dario BambusiEmail author
  • Beatrice Langella
  • Riccardo Montalto


We prove reducibility of a transport equation on the d-dimensional torus \({\mathbb {T}}^d\) with a time quasiperiodic unbounded perturbation. As far as we know, this is one of the few reducibility results for an equation in more than one dimension with unbounded perturbations. Furthermore, the unperturbed problem has eigenvalues whose differences are dense on the real axis.



Dario Bambusi was supported by GNFM. Riccardo Montalto was supported by the Swiss National Science Foundation, Grant Hamiltonian systems of infinite dimension, Project number: 200020–165537.


  1. 1.
    Alazard, T., Baldi, P., Han-Kwan, D.: Control of water waves. J. Eur. Math. Soc. (JEMS) 20(3), 657–745 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Baldi, P., Berti, M., Montalto, R.: KAM for quasi-linear and fully nonlinear forced perturbations of Airy equation. Math. Ann. 359(1–2), 471–536 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Baldi, P., Berti, M., Montalto, R.: KAM for autonomous quasi-linear perturbations of KdV. Ann. Inst. H. Poincaré Anal. Non Linéaire 33(6), 1589–1638 (2016)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Baldi, P., Berti, M., Montalto, R.: KAM for autonomous quasi-linear perturbations of mKdV. Boll. Unione Mat. Ital. 9(2), 143–188 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Baldi, P., Floridia, G., Haus, E.: Exact controllability for quasilinear perturbations of KdV. Anal. PDE 10(2), 281–322 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Baldi, P., Berti, M., Haus, E., Montalto, R.: Time quasi-periodic gravity water waves in finte depth. Invent. Math. 214, 739–911 (2018). ADSMathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Baldi, P., Haus, E., Montalto, R.: Controllability of quasi-linear Hamiltonian NLS equations. J. Differ. Equ. 264(3), 1786–1840 (2018)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Bambusi, D., Grebert, B., Maspero, A., Robert, D.: Growth of Sobolev norms for abstract linear Schrödinger Equations. J. Eur. Math. Soc. (JEMS). arXiv:1706.09708, (2017)
  9. 9.
    Bambusi, D.: Reducibility of 1-d Schrödinger equation with time quasiperiodic unbounded perturbations, II. Comm. Math. Phys. 353(1), 353–378 (2017)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Bambusi, D.: Reducibility of 1-d Schrödinger equation with time quasiperiodic unbounded perturbations, I. Trans. Am. Math. Soc. 370(3), 1823–1865 (2018)CrossRefzbMATHGoogle Scholar
  11. 11.
    Bambusi, D., Graffi, S.: Time quasi-periodic unbounded perturbations of Schrödinger operators and KAM methods. Comm. Math. Phys. 219(2), 465–480 (2001)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Bambusi, D., Montalto, R.: Reducibility of 1-d Schrödinger equation with unbounded time quasiperiodic perturbations, III. J. Math. Phys. 59, 122702 (2018). ADSMathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Bambusi, D., Grebert, B., Maspero, A., Robert, D.: Reducibility of the quantum Harmonic oscillator in \(d\)-dimensions with polynomial time dependent perturbation. Anal. PDEs 11(3), 775–799 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Bellissard, J.: Stability and Instability in Quantum Mechanics. Trends and Developments in the Eighties (Bielefeld. 1982/1983), pp. 1–106. World Scientific Publishing, Singapore (1985)Google Scholar
  15. 15.
    Berti, M., Montalto, R.: Quasi-Periodic Standing Wave Solutions for Gravity-capillary Water Waves, Memoirs of the American Mathematical Society, MEMO 891. Preprint arXiv:1602.02411v1 (2016)
  16. 16.
    Combescure, M.: The quantum stability problem for time-periodic perturbations of the harmonic oscillator. Ann. Inst. H. Poincaré Phys. Théor. 47(1), 63–83 (1987)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Duclos, P., St’oví ček, P.: Floquet Hamiltonians with pure point spectrum. Comm. Math. Phys. 17(2), 327–347 (1996)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Eliasson, H.L., Kuksin, S.B.: On reducibility of Schrödinger equations with quasiperiodic in time potentials. Comm. Math. Phys. 286(1), 125–135 (2009)ADSMathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Feola, R., Procesi, M.: Quasi-periodic solutions for fully nonlinear forced reversible Schrödinger equations. J. Differ. Equ. 259(7), 3389–3447 (2015)ADSCrossRefzbMATHGoogle Scholar
  20. 20.
    Feola, R., Giuliani, F., Montalto, R., Procesi, M.: Reducibility of first order linear operators on tori via Moser’s theorem. J. Funct. Anal. 276, 932–970 (2019)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Grébert, B., Paturel, E.: On reducibility of quantum Harmonic Oscillator on \({\mathbb{R}}^d\) with quasiperiodic in time potential. Ann. Fac. Sci. Toulouse Math. Preprint arXiv:1603.07455
  22. 22.
    Iooss, G., Plotnikov, P.I., Toland, J.F.: Standing waves on an infinitely deep perfect fluid under gravity. Arch. Ration. Mech. Anal. 177(3), 367–478 (2005)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Kappeler, T., Pöschel, J.: KAM & KdV. Springer, Berlin (2003)CrossRefzbMATHGoogle Scholar
  24. 24.
    Kuksin, S.B.: Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum. Funct. Anal. Appl. 21, 192–205 (1987)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Kuksin, S.B.: Nearly Integrable Infinite-dimensional Hamiltonian Systems. Lecture Notes in Mathematics, vol. 1556. Springer, Berlin (1993)CrossRefzbMATHGoogle Scholar
  26. 26.
    Kuksin, S.B.: On small-denominators equations with large variable coefficients. Z. Angew. Math. Phys. 48(2), 262–271 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Liu, J., Yuan, X.: Spectrum for quantum Duffing oscillator and small-divisor equation with large-variable coefficient. Comm. Pure Appl. Math. 63(9), 1145–1172 (2010)MathSciNetzbMATHGoogle Scholar
  28. 28.
    Maspero, A., Robert, D.: On time dependent Schrdinger equations: global well-posedness and growth of Sobolev norms. J. Funct. Anal. 273(2), 721–781 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Montalto, R.: A reducibility result for a class of linear wave equations on \({\mathbb{T}}^d\). Int. Math. Res. Not. (2017). Google Scholar
  30. 30.
    Montalto, R.: On the growth of Sobolev norms for a class of linear Schrödinger equations on the torus with superlinear dispersion. Asymptot. Anal. 108(1–2), 85–114 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Montalto, R.: Growth of Sobolev norms for time dependent Schrödinger equations with sublinear dispersion. J. Differ. Equ. (2018). MathSciNetzbMATHGoogle Scholar
  32. 32.
    Taylor, M.E.: Pseudodifferential Operators and Nonlinear PDE. Progress in Mathematics., vol. 100. Birkhäuser Boston Inc, Boston (1991)CrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  • Dario Bambusi
    • 1
    Email author
  • Beatrice Langella
    • 1
  • Riccardo Montalto
    • 1
  1. 1.Dipartimento di Matematica Federigo EnriquesUniversita degli Studi di MilanoMilanItaly

Personalised recommendations